# SDR DALA2017072905796

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N383DN
- Make and model: Boeing 737832
- Aircraft serial: 30346
- Aircraft time: 57,216 hours, 22,553 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CABIN FLOOR SEAT TRACK GOUGED ON BASE AND CROWN FROM FS 540 TO 663 RBL 45. MAINTENANCE REPAIRED SEAT TRACK AT STA 540-663, RBL 45 IAW SRM 53-00-52-R3.
